# SDR AALA20020314

- Difficulty date: March 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY EMERGENCY PORTABLE FLASHLIGHT INOPERATIVE.  REPINNED FORWARD ENTRY EMERGENCY PORTABLE FLASHLIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
